# SDR ASAA2018100326347

- Difficulty date: October 3, 2018
- Submitted: October 4, 2018
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 23,602 hours, 7,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT ON MC RECALL. RT PACK LT ILLUM. EXT ON MC RESET. GROUNDED - YES. PERFORMED BITE CK OF RT PACK PER AMM 21-61-00, INITIAL FAULT WAS RAM AIR ACTUATOR, FAULT CLEARED, PERFORMED BITE CK AGAIN GOT GREEN GO LIGHT, ACCOMPLISHED OPS TEST OF RAM AIR ACTUATOR PER AMM 21-51-22, OP CKS GOOD NO FAULTS NOTED, INTERMITTENT FAULT.
